# SDR HEEA085039

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- Aircraft time: 13,804 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633101
- Part serial: 333
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CELL HAS A LARGE BLISTER INSIDE ON THE LOWER BACK EDGE.
